# SDR AU980098

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr XP503
- Engine: Amtr 582
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Damaged
- Location: Main Landing Gea
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT HIT FENCE WHEN CONTROL LOST DURING LANDING. DAMAGE CAUSED TO LANDING GEAR, NOSE POD AND LOWER FUEL TANK. THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY.
